# SDR ASAA2016031515945

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 67,862 hours, 45,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L2 DOOR TOP EMERGENCY EXIT LIGHT INOPERATIVE AND AT ROW 27 ABC EMERGENCY EGRESS LIGHT REF LOGPAGE 11371753.  ACFT GROUNDED. EMERGENCY LIGHT POWER SUPPLY R & R IAW AMM 33-51-51-962-016 AND WDM 33-51-00, PG 101, SHEET 1 AND SHEET 2.  OPS CHECK GOOD.
